Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what to do
Jan 7, 2008

I have been on Zerit for a year and in the past 5 months have developed lipo in my face and lower body. I can also look 7 months pregent. The question I have is doing cardio going to worresen the fat lose in my face and the rest of my body?

Response from Dr. Henry

Exercise can often help with fat gain problems but unfortunately usually has little effect on fat loss. A switch off D4T (Zerit or stavudine) to an alternative drug like tenofovir or abacavir can often stabilize or sometimes reverse fat loss. KH



Previous
Stevens Johnsons Syndrome
Next
Fat Gain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement